MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR BIO PROBE 7G; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR BIO PROBE 7G; BIOPSY INSTRUMENT
Catalog Number ECP017G
Medical Device Problem Codes Device Damaged Prior to Use (2284); Device Contamination with Chemical or Other Material (2944); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location was selected as unknown due to system limitations.The manufacturing location for the encor product is adroit medical equipment.As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to an ultrasound-guided biopsy procedure, there was a piece of plastic was allegedly attached to the needle.It was further reported that the probe cover was allegedly damaged.There was no patient contact.
 
Event or Problem Description
It was reported prior to an ultrasound guided biopsy procedure, there was a piece of plastic was allegedly attached to the needle.It was further reported that the probe cover was allegedly damaged.There was no patient contact.
 
Additional Manufacturer Narrative
H10: the manufacturing location was selected as unknown due to system limitations.The manufacturing location for the encor product is adroit medical equipment.H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: one encor probe complete vacuum assembly and additional components: syringe adapter received for evaluation.Upon visual evaluation the probe was received with protective tubing.The probe appeared to be clean.The probe gears appeared to be clean.It was observed that the aperture was received partially open.A sticky note was returned with the probe.The note states 'korea, pr# (b)(4) > plastic look alike particles'.The note and particles were viewed via microscopic inspection and appeared to be consistent with the material of the protective tubing.The probe and protective tubing were then viewed via microscopic inspection.The protective tubing was inspected, and no cracks were noted.The anomaly was noted to be the needle protector gate remanent area.Skiving was noted to the inner portion of the distal half of the needle protector.Material residue from the needle protector was found on the tip of the needle and within the probe aperture.No other anomalies noted.Functional testing not required due to the nature of the reported event.Therefore, the investigation is confirmed for the reported device contamination with chemical or other material issue as the material residue from the needle protector was found on the tip of the needle.However, the investigation is unconfirmed for the reported device damaged prior to use as the needle protector was not damaged (e.G., broken or cracked).A visual anomaly was noted to the needle protector, the gate remnant area is visible on the outer side of the needle protector however the component is intact, and no cracks or breaks were noted.A definitive root cause for the reported device contamination with chemical or other material issue was determined to be manufacturing related.However, a definitive root cause for the reported device damaged prior to use could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ENCOR BIO PROBE 7G
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
UNKNOWN
BR  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19371877
Report Number2020394-2024-00669
Device Sequence Number7619656
Product Code KNW
UDI-Device Identifier00801741086281
UDI-Public(01)00801741086281(11)230920(17)250728(10)VTHVA001
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K051158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2025
Device Catalogue NumberECP017G
Device Lot NumberVTHVA001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown